# SDR 95ZZZW371

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 700
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FRAME UPPER FLANGE CRACKED BS 700 BETWEEN STRINGER 29L AND 29R.  STOP DRILLED CRACK PER SRM 51-10-1, FABRICATED REPAIR DOUBLER .063 7075-T6 PER SRM 51-40-3, TREATED AND PRIMED DOUBLER, WET PER SRM 51-40-3 AND SRM 51-20-4, SIZE 1 INCH BY 3 INCH BY 10 INCH.  TOTAL CYCLES 29,235.
